# SDR DALA2019040302115

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6RH AT STA 1022. (CPAX). NRC 00495: LONGERON WAS REPAIRED PER B717-200 SRM 53-00-05-2R. (LP #1014048)
